# SDR SWAA2023053149386

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 OUTER FUSELAGE EMERGENCY LIGHT IS INOP<[01] REPLACED POWER SUPPLY BATTERY PACK AT POSITION M1673 STA 952 WL 290 LBL 14 IAW AMM33-51-06-960-805 STEP 4E (1-3)(E)(4)(5).;[02] STEP 1 WDM 33-51-14 PG 13 SH1.;[03] STEPS 1 & 2 C/W;[04] ACCOMPLISHED BATTERY AND LIGHT OPS CHECK IAW AMM 33-51-06-960-805. TESTS GOOD;[05] CERTIFIED STEP 4.  AUDIT COMPLETE.
